# SDR UIEA2025062700816

- Difficulty date: June 27, 2025
- Submitted: June 30, 2025
- Operation: Air carrier
- Aircraft: N405KZ
- Make and model: Boeing 747-4KZF
- Aircraft serial: 36132
- Aircraft time: 61,797 hours, 11,472 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Cooling Fan
- Part number: 4100149C
- Part serial: 1054
- Condition: Failed
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: G, A

## Discrepancy

ELECTRICAL BURNING SMELL, SMOKE IN COCKPIT ON INITIAL CLIMB. EQUIP COOLING EICAS FOLLOWED, THEN EICAS SCREEN BLANKED AFTER APPROX 60 SEC.  PERFORMED AMM 05-51-56 SMOKE INSPECTION. FOUND COOLING FAN AT FAULT.  REPLACED E/E COOLING FAN PER AMM 21-58-01. CMC TEST PASSED.
